# SDR ABXA20240807150

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 90,160 hours, 31,156 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI CABIN AUTO INOP EICAS MSG DISPLAYED AND A/C RETURNED TO GATE AND MTX GROUNDED A/C MTX PERFORMED RESET OF THE CABIN PRESSURE 1  AND CABIN PRESSURE 2 CONTROLLERS IAW B767 FIM 21-31 FAULT TREE    #803 . FAULTS CLEARED AND DID NOT RETURN. A/C REMAINS NO ETOPS.  MTX RETURED A/C TO SERVICE.
